Ueber den Pohlke'schen Satz


Mathematische Annalen (1885)

  • Volume: 25, page 596-597
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schur. "Ueber den Pohlke'schen Satz." Mathematische Annalen 25 (1885): 596-597. <http://eudml.org/doc/182631>.

author = {Schur},
journal = {Mathematische Annalen},
pages = {596-597},
title = {Ueber den Pohlke'schen Satz},
url = {http://eudml.org/doc/182631},
volume = {25},
year = {1885},

AU - Schur
TI - Ueber den Pohlke'schen Satz
JO - Mathematische Annalen
PY - 1885
VL - 25
SP - 596
EP - 597
UR - http://eudml.org/doc/182631
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.